# SDR CAL960558

- Difficulty date: May 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N32626
- Make and model: Boeing 737524
- Aircraft serial: 27530
- System (JASC): 3397 · Light System Wiring
- Part: Pin
- Condition: Not Seated
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAH - FLT 0773 - THE EMERGENCY AISLE PATH LIGHTS AT SEAT 1AB WERE FOUND INOPERATIVE.  MAINTENANCE FOUND A PIN PUSHED BACK ON SEAT WIRING HARNESS.  THE PIN WAS RESEATED AND OPERATION OF THE EMERGENCY LIGHTS WAS RESTORED.  (X)
